×

Found 1,031 Documents (Results 1–100)

100
MathJax

Belonging of Laplace-Stieltjes integrals to convergence classes. (English. Russian original) Zbl 1476.30010

J. Math. Sci., New York 258, No. 3, 346-364 (2021); translation from Ukr. Mat. Visn. 18, No. 2, 255-278 (2021).
MSC:  30B10 30D20
PDF BibTeX XML Cite
Full Text: DOI

Ordinary differential operators and the integral representation of sums of certain power series. (English. Russian original) Zbl 1443.33034

Trans. Mosc. Math. Soc. 2019, 133-151 (2019); translation from Tr. Mosk. Mat. O.-va 80, No. 2, 157-177 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Some remarks on the coefficients of symmetric power \(L\)-functions. (English) Zbl 1471.11161

Anni, Samuele (ed.) et al., Automorphic forms and related topics. Building bridges: 3rd EU/US summer school and workshop on automorphic forms and related topics, Sarajevo, Bosnia and Herzegovina, July 11–22, 2016. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 732, 155-164 (2019).
MSC:  11F66 11F11
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software